# SDR DSCR20151005001

- Difficulty date: September 24, 2015
- Submitted: October 5, 2015
- Operation: General aviation
- Aircraft: N14FJ
- Make and model: Cessna 441
- Aircraft serial: 4410118
- Aircraft time: 5,073 hours
- Engine: Garrtt TPE3318
- Engine time: 5,073 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Relief Valve
- Part number: 8679523
- Condition: Fractured
- Location: Rt Engine
- Part time: 40 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT, THE RT ENG EXPERIENCED LOSS OF FUEL PRESS.  PILOT SHUT THE RT ENG DOWN, CONTACTED ATC & WAS DIVERTED.  TECHNICIANS INSPECTED THE ENG & FOUND THE CAP HAD SEPARATED FROM THE HIGH PRESS RELIEF VLV, WHICH RESULTED IN THE LOSS OF FUEL PRESS.  ONCE THE FUEL PUMP COULD BE REMOVED, THE HIGH PRESS RELIEF VLV WAS DISASSEMBLED FOR FURTHER EXAMINATION.  A FRACTURE IN THE THREADS OF THE RELIEF VLV BODY AT THE CAP END WAS DISCOVERED.  A BENCH TEST OF THE FUEL PUMP, WITH A DIFFERENT RELIEF VLV INSTALLED, WILL BE CONDUCTED TO DETERMINE IF THE PUMP WAS AT FAULT.  ALSO, FURTHER STUDY OF THE RELIEF VLV ASSEMBLY WILL BE CONDUCTED.  (N14F) SCOTT
